Colorado, 2007

Winter Storm and Heavy Snow in Colorado, November 30, 2007

November 30, 2007 · NWS GJT · 16 events in 16 counties and zones

A very moist subtropical flow of air spread across western Colorado ahead of a powerful low pressure system. This produced widespread heavy snow across the mountains along with strong winds.

Where it happened

Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GJT wrote it up.

A very moist subtropical flow of air spread across western Colorado ahead of a powerful low pressure system. This produced widespread heavy snow across the mountains along with strong winds. This was a relatively warm system initially causing unseasonably high snow levels and mixed precipitation across much of the mountains. After colder air moved into the area moderate to heavy snow impacted some valleys and basins across western Colorado. Heavy rainfall occurred across some of the lower elevations. This storm continued into the month of December. For a continuation on this episode please see the December 2007 Storm Data publication.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Nov 30, 5:28 AM MST, 32 minutes earlier.

Area forecast discussion, Nov 30, 5:28 AM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
528 AM MST FRI NOV 30 2007

...MAJOR PRECIPITATION EVENT TO AFFECT THE AREA THIS AFTERNOON
THROUGH SATURDAY NIGHT...

.SHORT TERM (TODAY THROUGH SATURDAY NIGHT)...
MODELS REMAIN IN GOOD AGREEMENT FOR A MAJOR PRECIPITATION EVENT
BEGINNING IN SOUTHEAST UTAH AND SOUTHWEST COLORADO TODAY...THEN
SPREADING INTO THE NORTH AND CONTINUING THROUGH SATURDAY NIGHT.
MAIN CHANGE WAS TO REPLACE THE WINTER STORM WARNING FOR THE
SOUTHWESTERN SAN JUAN MTNS WITH A BLIZZARD WARNING.

MOISTURE WAS MOVING N ACROSS AZ AND WRN NM EARLY THIS MORNING WITH
RADAR RETURNS AT 1140Z INDICATING SOME SHOWERS ACROSS NRN AZ AND
INTO SRN UT. LIGHT PRECIP ALSO NOTED AT CEZ AND DRO AT 12Z. MOISTURE
WILL CONTINUE TO INCREASE AND DEEPEN TODAY...BEING PUMPED INTO THE
SOUTHWEST BY A CLOSED LOW WEST OF BAJA.  PRECIP WATER ON LAST
EVENING/S SOUNDING AT TUSCON WAS 1.23 INCHES. THIS BAJA LOW GETS
INCORPORATED IN THE FLOW BY A DIGGING WEST COAST TROUGH TODAY...
SHEARING OUT TO THE NE AND ACROSS SWRN CO SAT MORNING. COMBINATION OF
JET DYNAMICS...DEEP AND MOIST ISENTROPIC UPGLIDE...STRONG OROGRAPHIC
FORCING...AND SFC CYCLOGENESIS OVER WCNTL CO BY 12Z SAT...WILL LEAD
TO HEAVY PRECIP TONIGHT INTO SAT. THIS ANTICIPATED SETUP WILL KEEP
RATHER WARM AIR ACROSS MUCH OF THE AREA HOWEVER...ESPECIALLY SE UT/SW
CO...RESULTING IN HEAVY WET SNOW IN THE MTNS AND RAIN AT THE LOWER
ELEVATIONS. FOCUS GRADUALLY SHIFTS TO THE NRN MTNS SAT AFTERNOON AND
NIGHT AS THE MAIN TROUGH APPROACHES AND THEN PASSES...BRINGING WITH
IT COLDER AIR. SNOWFALL LIKELY MEASURED IN FEET IS EXPECTED FOR THE
SW AND CENTRAL CO MTNS...SO KEPT CURRENT WINTER STORM WARNINGS IN
PLACE. NOT AS CERTAIN OF AMTS FOR THE N. SW FLOW INITIALLY NOT AS
FAVORABLE OROGRAPHICALLY...AND WILL HAVE TO WAIT FOR THE BETTER COLD
ADVECTION AND WESTERLY OROGRAPHIC WIND COMPONENT WITH THE MAIN
TROUGH. BY THEN...HOWEVER...SUBTROPICAL PLUME WILL HAVE SHIFTED EAST.
AS SUCH...LEFT THE WINTER STORM WATCH FOR THE NRN MTNS BEGINNING THIS
EVENING IN PLACE.

PER BLIZZARD WARNING FOR THE SWRN SAN JUAN MTNS /ZONE 19...AFTER
MUCH DISCUSSION BASED THIS ON THE ANTICIPATED HEAVY SNOW AND STRONG
WINDS OUTPUT BY THE MODELS. PRIME TIME LOOKS LIKE 06Z-18Z SAT...
WITH THE PASSAGE OF THE SHEARING OUT BAJA LOW. 00Z GFS PUT A 50KT
WIND AT 700 MB...WITH 60-70KTS AT 600 MB. WHILE UNUSUAL TO HAVE SUCH
A LONG VALID TIME...WANTED TO HIGHLIGHT THE EXTENDED PERIODS OF
IMPENDING POOR VISIBILITY AND GENERAL TRAVEL CONDITIONS...AND THE
ANTICIPATED EXTREME SNOW LOADING ON S AND SW FACING SLOPES.

OTHER AREAS OF CONCERN ARE THE NRN AND CENTRAL VALLEYS...INCLUDING
GUNNISON...LATER TONIGHT AND SATURDAY FOR SNOW. DEWPOINT PROJECTIONS
ARE NEAR OR BELOW FREEZING...SO ANTICIPATE A CHANGEOVER LATE TONIGHT
OR SAT MORNING. DEWPOINTS PROJECTED IN THE 30S TONIGHT AROUND THE 4-
CORNERS...AND THAT SEEMS REASONABLE BASED ON CURRENT OBS IN AZ...SO
THINKING MOSTLY RAIN FOR BLANDING...CEZ AND DRO TONIGHT. COULD BE
HEAVY AT TIMES WITH POTENTIAL RUNOFF PROBLEMS.

WENT SEVERAL DEGS BELOW MOS TEMP GUIDANCE IN MOST AREAS FOR SAT
BASED ON CLOUDS...MOIST AIR...AND EVENTUAL ARRIVAL OF COOLER AIR.

.LONG TERM (SUNDAY THROUGH THURSDAY)...
POLAR SHORT WAVE WILL BE DEPARTING COLORADO SUNDAY MORNING.  LIGHT
OROGRAPHIC SNOW WILL LINGER OVER THE HIGH COUNTRY IN WEST TO
NORTHWEST FLOW THROUGH SUNDAY.  MOUNTAIN SNOW ENDS BY SUNDAY EVENING
WITH INCREASING SUBSIDENCE ALOFT AS HIGH PRESSURE BUILDS ACROSS THE
SWRN CONUS THAT LASTS INTO TUESDAY.  SHALLOW INVERSIONS MAY KEEP
AFTERNOON TEMPERATURES AROUND THE FREEZING MARK FOR HIGH
VALLEYS...SUCH AS THE GUNNISON AND YAMPA...OTHERWISE MILD CONDITIONS
FOR EARLY DECEMBER WILL PREVAIL.

SOME QUESTION MARKS FOR STORM POTENTIAL ON WEDNESDAY AND THURSDAY.
THE GFS HINTS THAT THE RIDGE WILL BE FLATTENING AND EMBEDDED SHORT
WAVE WILL BRING A CHANCE OF SNOW TO THE NWRN COLORADO MOUNTAINS.
THE ECMWF SHOWS A STRONGER TROUGH PASSAGE ON THURSDAY MORNING.  NO
CHANGES TO DAY 6 AND 7 GRIDS...BUT LATER SHIFTS MAY NEED TO BOOST
POPS TO CHANCE FOR THE NRN MOUNTAINS.

&&

AVIATION...VFR CONDITIONS THROUGH 18Z...BUT CONDITIONS WILL
DETERIORATE THEREAFTER FROM SOUTH TO NORTH AS SNOW DEVELOPS OVER THE
MOUNTAINS AND BECOMES WIDESPREAD TONIGHT.  MVFR CEILINGS WILL
DEVELOP THIS AFTERNOON WITH MOUNTAIN OBSCURATIONS...ESPECIALLY
OVER THE SOUTH FACING SAN JUAN MOUNTAINS.  IFR CEILINGS AND
VISIBILITIES WILL BECOME WIDESPREAD AFTER 00Z OVER ALL MOUNTAINS AS
HEAVY SNOW INCREASES.  BELOW 8500 FEET...SNOW CHANGES OVER TO RAIN
BUT WIDESPREAD MVFR CEILINGS CAN BE EXPECTED.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...BLIZZARD WARNING FRI AFTERNOON THROUGH SAT NIGHT FOR ZONE 19.
      WINTER STORM WARNING FRI AFTERNOON THROUGH SAT NIGHT FOR
        ZONES 9/12/17/18.
      WINTER STORM WARNING FRI NIGHT THROUGH SAT NIGHT
        FOR ZONE 23.
      WINTER STORM WATCH FRI NIGHT THROUGH SAT NIGHT FOR ZONES
        3/4/10/13.

.UT...WINTER STORM WARNING FRI AFTERNOON THROUGH SAT NIGHT
        FOR ZONE 28 ABOVE 8500 FT.
      WINTER STORM WATCH FRI NIGHT THROUGH SAT NIGHT FOR ZONES
        23/25.

SHORT TERM.....JAD
LONG TERM......PF
AVIATION.......PF
Hazardous weather outlook, Nov 30, 6:00 AM MST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
600 AM MST FRI NOV 30 2007

COZ001>014-017-018-020>023-UTZ022>025-027>029-011300-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
TAVAPUTS PLATEAU-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
UPPER GUNNISON RIVER VALLEY-UPPER YAMPA RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-
600 AM MST FRI NOV 30 2007

...WINTER STORM WARNING FOR THE MOUNTAINS SOUTH OF INTERSTATE 70
THIS AFTERNOON THROUGH SATURDAY NIGHT...
...WINTER STORM WARNING FOR THE PAGOSA SPRINGS AREA TONIGHT THROUGH
SATURDAY NIGHT...
...WINTER STORM WATCH TONIGHT THROUGH SATURDAY NIGHT FOR THE
MOUNTAINS NORTH OF INTERSTATE 70...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT...
A STRONG AND MOIST STORM SYSTEM WILL SPREAD INTO EASTERN UTAH AND
WESTERN COLORADO THIS AFTERNOON AND CONTINUE THROUGH TONIGHT.  HEAVY
SNOW WILL DEVELOP IN THE HIGH COUNTRY ABOVE 8500 FEET.  SEE
HTTP://WEATHER.GOV/GJT OR LISTEN TO NOAA ALL HAZARDS WEATHER RADIO
FOR ADDITIONAL DETAILS.

SIGNIFICANT WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SIGNIFICANT MOUNTAIN SNOW WILL CONTINUE THROUGH SATURDAY BUT TAPER
OFF TO SNOW SHOWERS SATURDAY NIGHT.  TOTAL SNOW ACCUMULATIONS WILL
RANGE FROM 1 TO 2 FEET ABOVE 8500 FEET...WITH AMOUNTS REACHING
3 FEET ON SOUTH FACING RIDGES AND MOUNTAIN TOPS.

SCATTERED SNOW SHOWERS ON SUNDAY WILL END BY SUNDAY AFTERNOON.  THE
NEXT CHANCE OF SNOW WILL BE OVER THE NORTHERN MOUNTAINS ON WEDNESDAY
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT.

COZ019-011300-
SOUTHWEST SAN JUAN MOUNTAINS-
600 AM MST FRI NOV 30 2007

...BLIZZARD WARNING IN EFFECT FROM NOON TODAY TO 5 AM MST SUNDAY...

.DAY ONE...TODAY AND TONIGHT...
SNOW WILL RAPIDLY DEVELOP THIS AFTERNOON AND BECOME WIDESPREAD OVER
THE SOUTHWEST SAN JUAN MOUNTAINS.  SNOW WILL BECOME HEAVY WITH WINDS
INCREASING INTO THE 30 TO 50 MPH RANGE...CAUSING WHITEOUT CONDITIONS
FOR AN EXTENDED PERIOD OF TIME. WIND GUSTS OF 70 MPH WILL BE COMMON
OVER MOUNTAIN TOPS AND RIDGES.  SEE HTTP://WEATHER.GOV/GJT OR LISTEN
TO NOAA ALL HAZARDS WEATHER RADIO FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
WHITEOUT CONDITIONS FROM HEAVY SNOW AND STRONG WINDS WILL CONTINUE
THROUGH SATURDAY...BUT SNOW AND WIND WILL GRADUALLY DIMINISH IN
INTENSITY DURING SATURDAY NIGHT.  BY SUNDAY MORNING...TOTAL SNOW
ACCUMULATIONS WILL RANGE FROM 1 TO 3 FEET.  HOWEVER SOME MOUNTAIN
PASSES COULD RECEIVE UPWARDS TO 5 FEET OF SNOW.  SOME SNOW DRIFTS
WILL BE VERY DEEP AND POSSIBLY EXCEED 10 FEET.

TGJT

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

8 winter storm, 5 winter weather, 2 heavy rain, 1 heavy snow. Local standard time, as filed.

Winter Weather, Animas River Basin

When
November 30, 6:00 AM MST to 8:30 AM MST
Where
Animas River Basin forecast zone
Reported by
Emergency Manager
Coordinates
37.287, -107.843 (the zone’s center; the record gives no point)

A period of freezing rain coated roads in the Bayfield and Gem Village areas with a layer of ice. This resulted in several vehicle accidents, including a semi truck rollover about one mile east of Bayfield and a pickup truck rollover on Highway 160 just west of Gem Village.

Heavy Rain, Mesa

When
November 30, 6:43 AM MST to 11:59 PM MST
Where
Mesa County, 6 mi S of Mesa
Reported by
NWS Employee
Coordinates
39.083, -108.130

Persistent rainfall resulted in a 1.95 inch total within 20 hours. For a continuation on this event please see the December 2007 Storm Data publication.

Heavy Rain, La Plata

When
November 30, 8:00 AM MST to 11:59 PM MST
Where
La Plata County, 6 mi W of Durango
Reported by
Trained Spotter
Coordinates
37.270, -107.989

Storm total rainfall of 3.51 inches was measured at Lemon Dam and 1.76 inches was measured at a location 6 miles west of Durango. Both storm totals occurred within a 24 hour period. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Storm, West Elk and Sawatch Mountains

When
November 30, 12:00 PM MST to 11:59 PM MST
Where
West Elk and Sawatch Mountains forecast zone
Reported by
Department of Highways
Coordinates
38.643, -107.721 (the zone’s center; the record gives no point)

Widespread snowfall of 12 to 33 inches blanketed the area with a locally higher amount of 41 inches measured at Schofield Pass. Frequent wind gusts of 25 to 45 mph caused blowing and drifting snow. A wind gust of 58 mph was recorded at the Crested Butte Ski Area. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Storm, Gore and Elk Mountains/Central Mountain Valleys

When
November 30, 12:00 PM MST to 11:59 PM MST
Where
Gore and Elk Mountains/Central Mountain Valleys forecast zone
Reported by
Trained Spotter
Coordinates
39.481, -107.172 (the zone’s center; the record gives no point)

Snowfall of 12 to 29 inches blanketed the area while frequent wind gusts of 25 to 45 mph caused blowing and drifting snow. A wind gust of 65 mph was recorded at the Crown RAWS. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Storm, Southwestern San Juan Mountains

When
November 30, 12:00 PM MST to 11:59 PM MST
Where
Southwestern San Juan Mountains forecast zone
Reported by
Department of Highways
Coordinates
37.594, -107.912 (the zone’s center; the record gives no point)

This storm which continued into December produced total snowfall accumulations that ranged from 12 to 40 inches. Wind gusts of 40 to 60 mph caused extensive blowing and drifting of snow. Please see the December 2007 report for a continuation of this event.

Winter Storm, Northwestern San Juan Mountains

When
November 30, 1:00 PM MST to 11:59 PM MST
Where
Northwestern San Juan Mountains forecast zone
Reported by
Department of Highways
Coordinates
38.210, -107.755 (the zone’s center; the record gives no point)

Widespread snowfall of 12 to 26 inches blanketed the area with a locally higher amount of 34 inches measured at Red Mountain Pass. Frequent wind gusts of 30 to 50 mph occurred below the 12,000 foot level, while gusts of 60 to 80 mph occurred above 12,000 feet. A peak gust of 85 mph was recorded at the top of Telluride Ski Area. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Weather, Central Colorado River Basin

When
November 30, 1:00 PM MST to 11:59 PM MST
Where
Central Colorado River Basin forecast zone
Reported by
Trained Spotter
Coordinates
39.481, -107.172 (the zone’s center; the record gives no point)

Snowfall of 3 to 6 inches blanketed the area with locally higher amounts of 10 inches in the vicinity of Glenwood Springs. A period of freezing drizzle also occurred prior to the snowfall. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Weather, Roan and Tavaputs Plateaus

When
November 30, 4:00 PM MST to 11:59 PM MST
Where
Roan and Tavaputs Plateaus forecast zone
Reported by
Department of Highways
Coordinates
39.532, -108.196 (the zone’s center; the record gives no point)

Snowfall of 6 to 10 inches blanketed the area with frequent wind gusts of 25 to 40 mph causing blowing and drifting snow. A wind gust of 54 mph was recorded at the Pine Ridge RAWS. For a continuation on this event please see the December 2007 Storm Data publication.

Heavy Snow, Lower Yampa River Basin

When
November 30, 4:00 PM MST to 11:59 PM MST
Where
Lower Yampa River Basin forecast zone
Reported by
Trained Spotter
Coordinates
40.066, -108.109 (the zone’s center; the record gives no point)

Snowfall of 6 to 11 inches blanketed the area. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Storm, Elkhead and Park Mountains

When
November 30, 5:00 PM MST to 11:59 PM MST
Where
Elkhead and Park Mountains forecast zone
Reported by
Trained Spotter
Coordinates
40.552, -107.599 (the zone’s center; the record gives no point)

Snowfall of 12 to 20 inches blanketed the area while frequent wind gusts of 25 to 45 mph caused blowing and drifting snow. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Storm, Grand and Battlement Mesas

When
November 30, 6:00 PM MST to 11:59 PM MST
Where
Grand and Battlement Mesas forecast zone
Reported by
Trained Spotter
Coordinates
39.159, -108.078 (the zone’s center; the record gives no point)

Snowfall of 12 to 30 inches blanketed the area while frequent wind gusts of 40 to 60 mph caused blowing and drifting snow. Some trees were blown down due to the strong winds and heavy snow. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Storm, Flattop Mountains

When
November 30, 8:00 PM MST to 11:59 PM MST
Where
Flattop Mountains forecast zone
Reported by
Mesonet
Coordinates
40.062, -107.603 (the zone’s center; the record gives no point)

Snowfall of 12 to 23 inches blanketed the area while frequent wind gusts of 25 to 45 mph caused blowing and drifting snow. This storm continued into the month of December. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Weather, Central Yampa River Basin

When
November 30, 8:00 PM MST to 11:59 PM MST
Where
Central Yampa River Basin forecast zone
Reported by
Trained Spotter
Coordinates
40.361, -107.805 (the zone’s center; the record gives no point)

Snowfall of 3 to 5 inches blanketed the area with a locally higher amount of 9 inches measured at a residence 33 miles north of Craig. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Weather, Upper Yampa River Basin

When
November 30, 10:00 PM MST to 11:59 PM MST
Where
Upper Yampa River Basin forecast zone
Reported by
Mesonet
Coordinates
40.485, -106.991 (the zone’s center; the record gives no point)

Snowfall of 5 to 9 inches blanketed the area. For a continuation on this event please see the December 2007 Storm Data publication.

Winter Storm, Uncompahgre Plateau and Dallas Divide

When
November 30, 11:00 PM MST to 11:59 PM MST
Where
Uncompahgre Plateau and Dallas Divide forecast zone
Reported by
Trained Spotter
Coordinates
38.488, -108.155 (the zone’s center; the record gives no point)

Snowfall of 12 to 18 inches blanketed the area above the 8,500 foot level, while amounts of 3 to 8 inches were measured below 8,500 feet. Frequent wind gusts of 25 to 40 mph caused blowing and drifting snow. For a continuation on this event please see the December 2007 Storm Data publication.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2007Every state in 2007This day in weather historyWarnings in Colorado, November 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 65854, 65655, 65850, 65542, 65570, 119888, 65552, 65585, 65581, 65600, 65569, 65541, 65575, 65595, 65582, 65566.